Overdose!

the shape of my Modafinil changes with every prescription, so, I accidentally took 1,200 gm of Roxyi. Not sure if I feel dizzy because of the medication or because I told myself to expect a come back. I'm not overly worried, but, feel it prudent to ask if anyone else has had this experience?'

Jane, I think that in your panic, you typed the wrong amount down;  I think you meant to say that you accidentally took 1,200 mg, rather than 1,200gm, because that is over a kilogram, so I doubt if you have that much in the house!  You have effectively taken three times the daily dose.  You will be ok, but don't do it again! .......................Sarah

Completed Stratton/Wheldon regime for aggressive secondary progressive MSi in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.

Comment viewing options

Select your preferred way to display the comments and click "Save settings" to activate your changes.